# SDR QXEA0100928

- Difficulty date: June 2, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 4,891 hours, 6,811 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - TRAILING WING ANGLE AT LEFT-HAND WING AT YW171.4 IS CHAFED. REPAIRED IAW HORIZON AIR EA 2-57-109.
